# SDR ASAA0340109

- Difficulty date: March 1, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: 65479576
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON THRESHOLD BEAM FROM BS 795-846 RBL 21 AND WL 153.  REPAIRED IAW SRM.  (M)
